MAUDE Adverse Event Report: SMITH & NEPHEW, INC. META-NAIL TIBIAL 10MM X 36CM; NAIL, FIXATION, BONE

SMITH & NEPHEW, INC. META-NAIL TIBIAL 10MM X 36CM; NAIL, FIXATION, BONE
Catalog Number 71655136
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 04/13/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a nail was explanted.Implantation was done several years ago with no issues.The patient was in a car accident recently and developed pain around the nail.Surgeon would like the nail examined to see if it sustained any damage from the accident which lead to the patient's pain.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
META-NAIL TIBIAL 10MM X 36CM
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6556425
Report Number1020279-2017-00333
Device Sequence Number16318269
Product Code JDS
UDI-Device Identifier03596010585585
UDI-Public03596010585585
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K061019
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2018
Device Catalogue Number71655136
Device Lot Number08BM01430
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2017
Initial Date Received by Manufacturer 04/13/2017
Supplement Date Received by Manufacturer04/13/2017
Initial Report FDA Received Date05/10/2017
Supplement Report FDA Received Date09/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN SCREW, QUANTITY: 5, PART&LOT#: UNKNOWN
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;